# SDR ASOA04813

- Difficulty date: October 23, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 9,484 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Component: Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, THE LOWER STEP ON THE PASSENGER DOOR WAS FOUND BROKEN AND THE STEP ACTUATING ROD WAS FOUND BENT.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP ASSEMBLY AND REPAIRED THE STEP ACTUATING ROD ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
